Journal of East China Normal University(Natural Sc ›› 2005, Vol. 2005 ›› Issue (5/6): 97-102.

• Article • Previous Articles     Next Articles

Robust State Feedback Control for Discrete-time Systems with Input and State Delays(Chinese)

TANG Hong-ji 1,2,ZHANG Xiao-mei 1,2, CHEN Shu-zhong1   

  1. 1. Department of Computer Science, East China Normal University, Shanghai 200062, China; 2. School of Science, Nantong University, Nantong 226007, China
  • Received:2004-05-24 Revised:2004-11-15 Online:2005-12-31 Published:2005-12-31
  • Contact: TANG Hong-ji

Abstract: The problem of the robust state feedback control for a class of discrete time systems with state and input delays is studied. Based on Lyapunov stability theory and linear matrix inequality approach, a delay-dependent sufficient condition for the stability of the system is given.A controller satisfying the requirement of design can be obtained by solving a linear matrix inequality(LMI). A numerical example is given to illustrate the effectiveness of the method.

Key words: discrete systems, delay-dependent, LMI , delay, discrete systems, delay-dependent, LMI

CLC Number: